About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 741780, 7 pages
http://dx.doi.org/10.1155/2013/741780
Research Article

On the Solutions and Conservation Laws of a Coupled Kadomtsev-Petviashvili Equation

Department of Mathematical Sciences, International Institute for Symmetry Analysis and Mathematical Modelling, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 6 October 2012; Accepted 2 December 2012

Academic Editor: Asghar Qadir

Copyright © 2013 Chaudry Masood Khalique. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaudry Masood Khalique, “On the Solutions and Conservation Laws of a Coupled Kadomtsev-Petviashvili Equation,” Journal of Applied Mathematics, vol. 2013, Article ID 741780, 7 pages, 2013. doi:10.1155/2013/741780